been on here a few times with the same senario. I am currently clinically depressed due to my divorce last year and my OCD has come back as well.I am receiving treatment. I continue though to have obsessive thoughts about suicide. This has gone on since after Chrisimas. I am very scared about these thoughts as I have them all day long. I don't really believe I want to die but I obsess about what it would be like to be dead and almost telling myself it wouldn't be so bad. I also obsess about the act of taking pills to do it. Anything that would cause distress in this area I seem to be obsessing about it. it's almost like it's snowballing into the most stressful thoughts one could have. As I said though I do not believe I have a desire to die but having those type of thoughts all day makes you wonder, especially if you are depressed. My Doc believes it all stems from the depression and has made my OCD flare up pretty badly. I don't know. I guess I just want some more reassurance or advice that I really don't want to do this and that it will go away once I begin to start feeling better. my Doc increased my Zoloft to 200mg, added abilify and klonopan. I was such a different person before this divorce. I can't believe this has destroyed me. Thank you for your support. Brett
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...